# SDR FDEA201012234741

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397436020051
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO UNDERFLOOR FLOOR PANEL LATERAL SUPPORT, FR 67 ANGLE HAS CORROSION,   LT 4" TO 9" FROM ACFT CENTERLINE ABOUT 6 SQUARE INCHES.  R & R SUPPORT BEAM IAW SRM 53-10-15, FIG 104, 51-40-21, PARA 6 & 7.
